# SDR 95ZZZX2006

- Difficulty date: March 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC760B
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 2731240
- Condition: Cracked
- Location: Ws 51 Lt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - DURING A SCHEDULED INSPECTION, MECHANICS COMPLETED A REPAIR TO LT WING RIB, PN 27-31240, AT WS 51, DUE TO CRACK AT HYDRAULIC BULKHEAD FITTING.  WORK DONE IAW FAC ARP 57-20-9313, REV. A.
